MathSciNet Relay Station
MathSciNet bibliographic data
MR2100631 35J60 (35B45 35J25)
Porretta, A. Local estimates and large solutions for some elliptic equations with absorption. Adv. Differential Equations 9 (2004), no. 3-4, 329–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement